Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Open, finite to one maps of contractible polyhedra onto a sphere


Author: Glen E. Bredon
Journal: Proc. Amer. Math. Soc. 24 (1970), 251-257
MSC: Primary 55.40
MathSciNet review: 0248817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248817-1
Article copyright: © Copyright 1970 American Mathematical Society